# SDR FDEA2020051540895

- Difficulty date: April 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fill Port
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING FILL PORT HAS EVIDENCE OF CORROSION REMOVED CORROSION AT L/H WING FILL PORT AREA IAW SRM 51-10-02 AND FOUND TO BE   OUTSIDE LIMITS IAW SRM 57-20-01-1A.    REPAIRED L/H FILL PORT AREA IAW SRM 57-20-01 REPAIR 7  THIS IS A MAJOR REPAIR.
